# SDR HALA20240223009

- Difficulty date: February 22, 2024
- Submitted: February 24, 2024
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 33,390 hours, 77,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CABIN EMERGENCY LIGHTS INOP. REMOVED AND REPLACED BATTERY POWER SUPPLY (B5-231, B5-119, B5-259 & B5-227) PER AMM 33-51-03. OPS CHECK GOOD. OK FOR SVC
